On Some Characterization of Ruled Surface of a Closed Spacelike Curve with Spacelike Binormal in Dual Lorentzian Space

BEKTAŞ, Özcan; ŞENYURT, Süleyman
September 2013
International Journal of Mathematical Combinatorics;Sep2013, Vol. 3, p56
Academic Journal
In this paper, we investigate the relations between the pitch, the angle of pitch and drall of parallel ruled surface of a closed spacelike curve with spacelike binormal in dual Lorentzian space.


Related Articles

  • Dual Quaternion Functions and Its Applications. Su Jin Lim; Kwang Ho Shon // Journal of Applied Mathematics;2013, p1 

    A dual quaternion is associated with two quaternions that have basis elements e0, e1, e2, e3, and e. Dual numbers are often written in the form z = j + j, where is the dual identity and has the properties e²= 0 (e = 0). We research the properties of some regularfunctions with values in dual...

  • Schur-Weyl duality for orthogonal groups. Stephen Doty; Jun Hu // Proceedings of the London Mathematical Society;May2009, Vol. 98 Issue 3, p679 

    We prove Schur–Weyl duality between the Brauer algebra [fraktur B]n(m) and the orthogonal group Om(K) over an arbitrary infinite field K of odd characteristic. If m is even, then we show that each connected component of the orthogonal monoid is a normal variety; this implies that the...

  • Second order α-univexity and duality for nondifferentiable minimax fractional programming. GNAG YANG; FU-QIU ZENG; QING-JIE HU // Journal of Computational Analysis & Applications;Nov2013, Vol. 15 Issue 7, p1272 

    In this paper, we introduce the concept of second order α-univexity by generalizing α-univexity and present a second-order dual for a nondifferentiable minimax fractional programming. Under the assumptions on the Functions involving second order α-univexity, weak, strong and strict...

  • On the Dual Space of a Balanced Pseudocomplemented Ockham Algebra. Jie Fang; Chunhua Huang // Southeast Asian Bulletin of Mathematics;2011, Vol. 35 Issue 2, p211 

    The variety bpO of the balanced pseudocomplemented Ockham algebras consists of those algebra (L; ∧, ∨,f, *, 0, 1) such that (L; f) is an Ockham algebra, (L;*) is a p-algebra, and the operations x ↦ f(x) and x ↦ x* satisfy the identities f(x*) = x** and [f(x)]* = f²(x)....

  • Nonlinear rescaling vs. smoothing technique in convex optimization. Polyak, Roman A. // Mathematical Programming;2002, Vol. 92 Issue 2, p197 

    We introduce an alternative to the smoothing technique approach for constrained optimization. As it turns out for any given smoothing function there exists a modification with particular properties. We use the modification for Nonlinear Rescaling (NR) the constraints of a given constrained...

  • Maximum Entropy Reconstruction Using Derivative Information, Part 1: Fisher Information and Convex Duality. Borwein, J. M.; Lewis, A. S.; Noll, D. // Mathematics of Operations Research;May96, Vol. 21 Issue 2, p442 

    Maximum entropy spectral density estimation is a technique for reconstructing an unknown density function from some known measurements by maximizing a given measure of entropy of the estimate. Here we present a variety of new entropy measures which attempt to control derivative values of the...

  • Primal-Dual Nonlinear Rescaling Method for Convex Optimization. Polyak, R.; Griva, I.; Potra, F. A. // Journal of Optimization Theory & Applications;Jul2004, Vol. 122 Issue 1, p111 

    In this paper, we consider a general primal-dual nonlinear rescaling (PDNR) method for convex optimization with inequality constraints. We prove the global convergence of the PDNR method and estimate the error bounds for the primal and dual sequences. In particular, we prove that, under the...

  • A DUALITY RELATION BETWEEN THE WORKLOAD AND ATTAINED WAITING TIME IN FCFS G/G/s QUEUES. Yl-CHING YAO // Journal of Applied Probability;Mar2013, Vol. 50 Issue 1, p300 

    Sengupta (1989) showed that, for the first-come-first-served (FCFS) G/G/I queue, the workload and attained waiting time of a Customer in service have the same stationary distribution. Sakasegawa and Wolff (1990) derived a sample path version of this result, showing that the empirical...

  • SHARP BOUNDS FOR SUMS OF DEPENDENT RISKS. PUCCETTI, GIOVANNI; RÜSCHENDORF, LUDGER // Journal of Applied Probability;Mar2013, Vol. 50 Issue 1, p42 

    Sharp tail bounds for the sum of d random variables with given marginal distributions and arbitrary dependence structure have been known since Makarov (1981) and Rüschendorf (1982) ford = 2 and, in some examples, for d ≥ 3. Based on a duality result, dual bounds have been introduced in...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics